# SDR F3LA2017121800270

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N220FR
- Make and model: Airbus A320-214
- Aircraft serial: 5661
- Aircraft time: 17,476 hours, 7,236 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903960
- Condition: Seized
- Location: E/E Bay
- Part time: 17,483 hours, 7,240 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

INFLIGHT EMERGENCY.  SMOKE IN COCKPIT.  STRONG ELECTRICAL ODOR. AIR TURN BACK.    ODOR FOUND TO BE FROM AFT AVIONICS BAY BLOWER FAN.   REMOVED AND REPLACED AVIONICS VENT BLOWER FAN (20HQ) IAW AMM 21-26-051-400-001-A. OPS CHECKED GOOD.
